# SDR IPXA2021060570188

- Difficulty date: June 4, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 117,977 hours, 19,668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ESCAPE HATCH WONT OPEN.  REMOVED FWD LATCH PIN W/ THE EXTEND STOP COLLAR DUE TO SHEARED AT THREADS. DEF. PER MEL 5202101, DMP 52-21-1. NOTE: PER DMP "DO NOT ROTATE INTERIOR HANDLE PAST THE CLOSED GUIDE MARKINGS".R/R'D THE CREW COMPARTMENT OVERHEAD HATCH LATCH ASSY. IAW CMM 52-22-11.  OPS CK GOOD. DMP REVERSED. PLACARD REMOVED.
